# SDR AALA202311088683

- Difficulty date: November 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 64,232 hours, 27,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: S479W2203
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE PS CHECK FOUND THE EMERGENCY (EXIT SIGN) ABOVE SIDEWALL LIGHT INOPERATIVE AT ROW 17CAB. REMOVED AND REPLACED EXIT SIGN LIGHT ASSEMBLY (AALA202311088683) AND FUSE ON POWER SUPPLY CHARGER (AALA202311084897). PER AMM 33-51-06 & AMM 33-51-01, OPERTIONAL CHECK GOOD.
